Alert archive / Oklahoma / Flash Flood Warnings in 2008
Flash Flood Warning 69, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 7, 2008, 6:42 PM CDT for Creek County, Okfuskee County, Oklahoma. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2008, 6:42 PM CDT (23:42 UTC)
- Expired
- May 7, 2008, 11:45 PM CDT
- In force
- 5 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Creek County, OK, Okfuskee County, OK
The radar
The Norman radar (KTLX), 90 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 8:00 PM CDT | FLASH FLOOD | Welty, OK | STREET FLOODING IN THE CITY LIMITS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 78 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 11.7 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1715 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 612 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 072343
FFWTSA
OKC037-107-080445-
/O.NEW.KTSA.FF.W.0069.080507T2342Z-080508T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
642 PM CDT WED MAY 7 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
CREEK COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1145 PM CDT
* AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 4
MILES NORTHWEST OF DEPEW TO 5 MILES SOUTHEAST OF SLICK TO 11
MILES SOUTHEAST OF OKFUSKEE...MOVING NORTHEAST AT 40 MPH. RADAR
INDICATES THAT 1 TO 3 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1
TO 2 INCHES WILL BE POSSIBLE THROUGH 9 PM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...BRISTOW...SHAMROCK...DRUMRIGHT...OILTON AND MANNFORD.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.
LAT...LON 3617 9630 3609 9630 3587 9618 3547 9620
3539 9644 3545 9646 3542 9652 3540 9653
3541 9663 3617 9662
TIME...MOT...LOC 2342Z 220DEG 36KT 3585 9655 3573 9620
3558 9611 3552 9605
$$2 follow-up statements
000
WGUS74 KTSA 080205
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
902 PM CDT WED MAY 7 2008
OKC037-107-080445-
/O.CON.KTSA.FF.W.0069.000000T0000Z-080508T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CREEK OK-OKFUSKEE OK-
902 PM CDT WED MAY 7 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
NORTHWESTERN OKFUSKEE AND CREEK COUNTIES...
RAIN HAS ENDED ACROSS THE WARNED AREA...HOWEVER FLOODING OF LOW
LYING AREAS IS LIKELY TO CONTINUE ACROSS OKFUSKEE AND CREEK COUNTIES
THROUGH 1145 PM DUE TO THE HEAVY RAINS EARLIER THIS EVENING. RADAR
ESTIMATES THAT 2 TO 4 INCHES OF RAIN FELL OVER NORTHWESTERN OKFUSKEE
AND WESTERN CREEK COUNTIES.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.
LAT...LON 3617 9630 3609 9630 3587 9618 3547 9620
3539 9644 3545 9646 3542 9652 3540 9653
3541 9663 3617 9662
TIME...MOT...LOC 0202Z 220DEG 36KT 3605 9637
$$000
WGUS74 KTSA 080441
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1140 PM CDT WED MAY 7 2008
OKC037-107-080450-
/O.EXP.KTSA.FF.W.0069.000000T0000Z-080508T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CREEK OK-OKFUSKEE OK-
1140 PM CDT WED MAY 7 2008
...THE FLASH FLOOD WARNING FOR NORTHWESTERN OKFUSKEE AND CREEK
COUNTIES EXPIRES AT 1145 PM CDT...
THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.
LAT...LON 3617 9630 3609 9630 3587 9618 3547 9620
3539 9644 3545 9646 3542 9652 3540 9653
3541 9663 3617 9662
TIME...MOT...LOC 0440Z 220DEG 36KT 4902 7827
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 7, 5:52 PM CDT, 50 minutes earlier.
Area forecast discussion, May 7, 5:52 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
552 PM CDT WED MAY 7 2008
.MESOSCALE UPDATE...
THE ISOLATED SUPERCELL IN NORTHEAST TEXAS IS TRACKING
TOWARD CHOCTAW COUNTY AND IF IT STAYS ON ITS CURRENT MOTION
WILL CROSS THE RED RIVER AROUND 730 PM.
CAPE VALUES OF 1500 TO 2000 J/KG ARE IN PLACE AHEAD OF THE
CELL IN SOUTHEAST OKLAHOMA. A SUBSTANTIAL AMOUNT OF THE CAPE...
100 TO 200 J/KG OF CAPE IS LOADED INTO THE LOW-LEVELS...BELOW
700 MB. THE CELL APPEARS TO BE IN RATHER MODEST STORM-RELATIVE
HELCITY NOW...BUT VALUES AS HIGH AS 300 M2/S2 ARE OUT AHEAD OF
THE STORM IN OKLAHOMA. SO THE INDICATIONS ARE THAT IF THE
CELL MAKES IT TO THE RED RIVER IN AN ORGANIZED FASHION IT
WILL HAVE AN OPPORTUNITY TO INCREASE. THE HODOGRAPH NEAR
THIS STORM SHOWS SOME WEAKNESS IN THE STORM-RELATIVE MID-LEVEL
WINDS...BUT THAT COULD BE CHANGED BY JUST A SMALL RIGHT TURN.
INTERESTS AHEAD OF THIS CELL SHOULD MONITOR ITS PROGRESS
CLOSELY AS IT DOES HAVE SOME TORNADO POTENTIAL.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ062-OKZ063.
AR...NONE.
&&
SHORT TERM...08Hazardous weather outlook, May 7, 5:13 PM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 513 PM CDT WED MAY 7 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 513 PM CDT WED MAY 7 2008 ...SEVERE STORMS THIS AFTERNOON AND EVENING...ALONG WITH POTENTIAL FOR TORNADOES AND FLASH FLOODING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTH OF A LINE FROM MCALESTER TO FORT SMITH. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...ALL OF EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. FLASH FLOOD. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTH OF HIGHWAY 412. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...AREAS NEAR THE KANSAS BORDER. DISCUSSION... SEVERE THUNDERSTORMS CONTINUE TO DEVELOP OVER SOUTH CENTRAL OKLAHOMA AND NORTH CENTRAL TEXAS NEAR THE DRY LINE LOCATED NEAR INTERSTATE 35 IN TEXAS. AS THESE STORMS MOVE EAST THEY WILL ENCOUNTER INCREASINGLY FAVORABLE WIND SHEAR TO PRODUCE ROTATING SUPERCELLS AND THE POTENTIAL FOR TORNADOES...ALONG WITH VERY LARGE HAIL AND DAMAGING WINDS. ANY STORMS THAT MOVE TO THE RIGHT OF THE MEAN WIND FLOW STAND THE BEST CHANCE OF PRODUCING A TORNADO. THESE STORMS WILL EXPAND INTO A LINE WITH EMBEDDED SUPERCELLS AS THEY MOVE EAST INTO FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ELSEWHERE...THUNDERSTORMS WILL CONTINUE NEAR THE UPPER LOW WHICH IS EXPECTED TO MOVE FROM SOUTHWEST OKLAHOMA THROUGH EASTERN OKLAHOMA LATER THIS EVENING. SOME OF THESE STORMS WILL BE IN THE FORM OF LOW-TOPPED SUPERCELLS NEAR THE CORE OF THE UPPER LOW...AND WILL BE CAPABLE OF PRODUCING LARGE HAIL AND POSE A SLIM TORNADO THREAT. IN ADDITION...HEAVY RAIN FROM THIS MORNINGS THUNDERSTORMS...AND MORE HEAVY RAIN...PRIMARILY NORTH OF THE UPPER LOW TRACK WILL PRESENT A THREAT OF FLOODING RAIN...PARTICULARLY NORTH OF STATE HIGHWAY 412. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED OVER MUCH OF THE AREA... PARTICULARLY SOUTH OF INTERSTATE 40 DURING THE EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A COLD FRONT ASSOCIATED WITH TODAYS LOW PRESSURE SYSTEM WILL REMAIN IN OUR AREA THE NEXT FEW DAYS KEEPING THUNDERSTORMS IN THE FORECAST. THE BEST CHANCE FOR SEVERE WEATHER WILL BE WITH AN UPPER LEVEL SYSTEM LATE SATURDAY OR SATURDAY NIGHT...IF SUFFICIENT MOISTURE CAN RETURN AHEAD OF THE SYSTEM. ANOTHER FRONT WILL MOVE THROUGH THE AREA TUESDAY. EMERGENCY MANAGEMENT PLANNING STATEMENT... CONTINUE TO MONITOR LATER FORECASTS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, May 7, 4:08 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
408 PM CDT WED MAY 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 AM HAIL 1 E MASON 35.57N 96.33W
05/07/2008 E0.88 INCH OKFUSKEE OK PUBLIC
BRIEF PENNY TO NICKEL HAIL
&&
SAASpecial weather statement, May 7, 4:29 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
429 PM CDT WED MAY 7 2008
OKZ064-065-072230-
CREEK OK-OKFUSKEE OK-
429 PM CDT WED MAY 7 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CREEK
IN EAST CENTRAL OKLAHOMA
WESTERN OKFUSKEE
AT 429 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 11 MILES SOUTHWEST OF MILFAY TO 13 MILES
SOUTHWEST OF PADEN TO 28 MILES SOUTHWEST OF PADEN...MOVING NORTHEAST
AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
OKEMAH...BEARDEN...PADEN...MASON...WELTY...BRISTOW...MILFAY...
DEPEW...SHAMROCK...DRUMRIGHT...OILTON...AND MANNFORD.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 183 AND 203.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 214 AND 223.
LAT...LON 3618 9630 3528 9627 3528 9642 3530 9645
3545 9646 3541 9653 3538 9654 3540 9664
3545 9663 3617 9664
TIME...MOT...LOC 2129Z 216DEG 21KT 3566 9672 3541 9676
3519 9685Special weather statement, May 7, 5:31 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
531 PM CDT WED MAY 7 2008
OKZ054-059-060-064-072330-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
531 PM CDT WED MAY 7 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OSAGE...NORTHERN CREEK...TULSA AND EASTERN PAWNEE
AT 531 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES
WEST OF KELLYVILLE...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...TULSA...GRAY...OSAGE...SAND
SPRINGS...TERLTON...WESTPORT...DRUMRIGHT...SILVER CITY...MANNFORD...
KELLYVILLE AND SAPULPA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
LAT...LON 3638 9643 3621 9601 3581 9621 3598 9660
TIME...MOT...LOC 2231Z 211DEG 30KT 3599 9635Special weather statement, May 7, 5:48 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
548 PM CDT WED MAY 7 2008
OKZ065-072315-
OKFUSKEE OK-
548 PM CDT WED MAY 7 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN OKFUSKEE
AT 548 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10
MILES SOUTHWEST OF PADEN...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...CASTLE...PADEN...
BOLEY...MASON...OKFUSKEE AND WELTY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3559 9619 3543 9643 3545 9646 3542 9649
3542 9652 3538 9654 3539 9662 3564 9661
3565 9619
TIME...MOT...LOC 2248Z 225DEG 39KT 3541 9664The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 3:02 AM CDT | River Flood Warning | TSA | Ottawa | 5 days |
| May 7, 3:22 AM CDT | Flash Flood Watch | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Washington | 24 hr |
| May 7, 6:15 AM CDT | Special Weather Statement | TSA | Rogers | 45 min |
| May 7, 6:42 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 63 min |
| May 7, 6:50 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 25 min |
| May 7, 7:07 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 53 min |
| May 7, 7:12 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 48 min |
| May 7, 7:49 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 56 min |
| May 7, 8:18 AM CDT | Areal Flood Advisory | TSA | Creek, Mayes, Muskogee, Okmulgee, Osage, Pawnee and 3 more | 33 days |
| May 7, 8:55 AM CDT | Special Weather Statement | TSA | Delaware | 65 min |
| May 7, 9:00 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 45 min |
| May 7, 9:17 AM CDT | Special Weather Statement | TSA | Muskogee | 43 min |
| May 7, 9:30 AM CDT | River Flood Warning | TSA | Ottawa | 58 hr |
| May 7, 9:44 AM CDT | Special Weather Statement | TSA | Cherokee | 31 min |
| May 7, 10:24 AM CDT | Special Weather Statement | TSA | Creek | 36 min |
| May 7, 11:18 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 42 min |
| May 7, 11:19 AM CDT | Areal Flood Advisory | TSA | Cherokee, Creek, Haskell, Latimer, McIntosh, Muskogee and 8 more | 33 days |
| May 7, 12:22 PM CDT | Areal Flood Advisory | TSA | Cherokee, Craig, Creek, Delaware, Mayes, Muskogee and 7 more | 37 days |
| May 7, 12:48 PM CDT | Areal Flood Advisory | TSA | Craig, Creek, Nowata, Okfuskee, Okmulgee, Osage and 3 more | 37 days |
| May 7, 1:14 PM CDT | Areal Flood Advisory | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 3 more | 37 days |
| May 7, 2:05 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 6 hr |
| May 7, 2:42 PM CDT | River Flood Warning | TSA | Nowata | 18 hr |
| May 7, 4:29 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee | 61 min |
| May 7, 5:31 PM CDT | Special Weather Statement | TSA | Creek | 59 min |
| May 7, 5:48 PM CDT | Special Weather Statement | TSA | Okfuskee | 27 min |
| May 7, 6:14 PM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 46 min |
| May 7, 6:17 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Pittsburg, Pushmataha | 43 min |
| May 7, 6:23 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 67 min |
| May 7, 6:41 PM CDT | Tornado Warning | TSA | Creek, Okmulgee | 64 min |
| May 7, 6:54 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 6 hr |
| May 7, 6:56 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 5 more | 64 min |
| May 7, 6:57 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more | 63 min |
Nearby
Flash Flood Warnings in Oklahoma, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.